# SDR SWAA960780

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK, FOUND FORWARD ENTRY DOORWAY UPPER FORWARD RADIUS HAS A .5 INCH CRACK FROM RIVET TOWARD DOORWAY CUT-OUT ON FUSELAGE SKIN.  REPAIRED PER SWA RA 1-253-1483.
